# SDR FDEA200911304302

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Corroded
- Location: Zone 300
- Component: Quadrant Assy
- Component part number: 251N247915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX ASSY, ELEVATOR CONTROL SYSTEM LOWER ARM AFT AREA FOUND CORROSION. CORROSION ON TORQUE BOX ASSY REPAIRED IAW EA F-2710-133433 (ELEVATOR QUADRANT ASSY TORQUE TUBE AND TOQUE BORE CORROSION REPAIR).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
